# SDR QXEA2020030300122

- Difficulty date: March 3, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00652
- Aircraft time: 8,313 hours, 4,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HAS LOUD SQUEAL AND STIFF TO OPEN/CLOSE. REMOVED FROM SERVICE. CLEANED ACCESSIBLE AREAS OF DOOR HINGE CHAIN AND SPROCKET.  COMPLIED W/ GVI OF MAIN CABIN DOOR - OPEN CLOSED L1 DOOR NO DEFECTS NOTED.  NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
